# SDR SWAA2023041423725

- Difficulty date: April 4, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. BULKHEAD PANEL 121HW HAS CORROSION.<[01] VERIFIED STEPS ACCOMPLISHED.
